# SDR MASA20210914418

- Difficulty date: September 14, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N957LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15377
- Aircraft time: 13,686 hours, 10,384 cycles
- Engine: Ge CF348C5
- System (JASC): 7100 · Powerplant System
- Part: Skin
- Part number: CN6251000003
- Condition: Worn
- Location: Rt Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE CORE COWL WAS FOUND TO HAVE EDGE WEAR DAMAGE. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 54-13-01, FIGURE 54-13-01-991-801, ITEM 1, EA 72-2021-151.
